# SDR R61A201803010244

- Difficulty date: February 15, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Frames 77-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLOSE OUT PANEL AFT CARGO DOOR FRAMES  77-80 REMOVED AND REPLACED AFT CARGO CLOSE OUT PANEL REF TO WO H 6121 TASK 1064 FOR INSTALL.
